# SDR AALA2018062199021

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 64,044 hours, 28,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Missing
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST HANDLE WAS MISSING.  REPLACED THE DOOR ASSIST HANDLE.
